# SDR 07FDEA05038

- Difficulty date: December 12, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 16,186 hours, 8,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC SEAT TRACK 2R HAS CORROSION AT FR75, 77, AND 78.  INSTALLED SECTION OF SEAT TRACK AND 2 EA SPLICE AT 2 RT FR 75-77- AND 78 IAW A300 SRM 53-10-16.
